Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 153, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:52 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:52 PM CDT (22:52 UTC)
- Expired
- Sep 13, 2005, 6:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Milwaukee County, WI, Ozaukee County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 6:00 PM CDT | TSTM WND DMG | Wauwatosa, WI | WIDESPREAD TREES DOWN |
| Sep 13, 6:03 PM CDT | TSTM WND GST 70 | Milwaukee, WI | LARGE TREE DOWN ON ROOF. 97TH AND GOOD HOPE ROAD. |
| Sep 13, 6:05 PM CDT | TSTM WND DMG | Milwaukee, WI | 97TH AND AUER - 4 BLOCK AREA WITH NUMEROUS 12 TO 24 INCH DIAMETER TREES DOWN. TREE DOWN ON ONE AUTO. TREES BLOCKING ROADS. |
| Sep 13, 6:10 PM CDT | TSTM WND GST 55 | Milwaukee, WI | 20TH AND COLLEGE AVE. ESTIMATED WIND GUST. |
| Sep 13, 6:15 PM CDT | TSTM WND GST 60 | Brown Deer, WI | TV-6 MEASURED 60 MPH WIND GUST. SMALL TREES DOWN. |
| Sep 13, 6:15 PM CDT | TSTM WND GST 60 | Milwaukee, WI | MEASURED WIND GUST AT UW-MILWAUKEE CAMPUS |
| Sep 13, 6:15 PM CDT | TSTM WND GST 62 | 5 Nnw Cudahy, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 132253
SVRMKX
WIC079-089-132345-
/O.NEW.KMKX.SV.W.0153.050913T2252Z-050913T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZAUKEE COUNTY IN SOUTHEAST WISCONSIN
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 645 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF HALES
CORNERS...OR ABOUT NEAR MUKWONAGO...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST ALLIS...HALES CORNERS...AND GREENDALE AROUND 600 PM CDT...
WAUWATOSA...MILWAUKEE...AND ST. FRANCIS AROUND 605 PM CDT...
BROWN DEER AND WHITEFISH BAY AROUND 610 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
4355 8802
$$
HENTZ4 follow-up statements
000
WWUS53 KMKX 132300
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT TUE SEP 13 2005
WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
600 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...
AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FREDONIA TO WEST ALLIS...OR ALONG A LINE
EXTENDING FROM SAUKVILLE TO WEST ALLIS...MOVING NORTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHITEFISH BAY...RIVER HILLS...PORT WASHINGTON AND MILWAUKEE BY 605
PM CDT
SHOREWOOD BY 610 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
4355 8802
$$
COLLAR000
WWUS53 KMKX 132311
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
610 PM CDT TUE SEP 13 2005
WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
610 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...
AT 607 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PORT
WASHINGTON TO GREENDALE...MOVING NORTHEAST AT 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MILWAUKEE...WAUWATOSA...SAINT FRANCIS...WHITEFISH BAY...ST.
FRANCIS AND SHOREWOOD BY 615 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
4355 8802
$$
COLLAR000
WWUS53 KMKX 132323
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 PM CDT TUE SEP 13 2005
WIC079-089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-MILWAUKEE WI-
623 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR MILWAUKEE AND OZAUKEE COUNTIES...
AT 620 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR THIENSVILLE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PORT WASHINGTON AND SAUKVILLE BY 635 PM CDT
7 MILES SOUTHEAST OF FREDONIA BY 640 PM CDT
BELGIUM BY 645 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8805 4285 8806 4285 8779 4355 8771
4355 8802
$$
COLLAR000
WWUS53 KMKX 132332
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
631 PM CDT TUE SEP 13 2005
WIC079-132341-
/O.CAN.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
MILWAUKEE WI-
631 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING FOR MILWAUKEE COUNTY HAVE
EXITED THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4335 8805 4322 8805 4321 8781 4355 8771
4355 8802
$$
WIC089-132345-
/O.CON.KMKX.SV.W.0153.000000T0000Z-050913T2345Z/
OZAUKEE WI-
631 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR OZAUKEE COUNTY...
AT 629 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR PORT WASHINGTON...MOVING NORTHEAST AT 45 MPH. OTHER
STORMS WERE DEVELOPING BACK ACROSS WASHINGTON COUNTY AND WILL LIKELY
MOVE INTO OZAUKEE COUNTY AS WELL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHEAST OF BELGIUM BY 640 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4335 8805 4322 8805 4321 8781 4355 8771
4355 8802
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT TUE SEP 13 2005 .DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON QUIET WEATHER THROUGH FRIDAY. IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT. PROGS ALL END PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE PAST 2 DAYS. IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING SURFACE HIGH OVER STATE WEDNESDAY. THEN AS CENTER OF HIGH SLIDES EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET THROUGH FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER 60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE. ZAJDEL
In the hours before
Local storm report, Sep 13, 5:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI TRAINED SPOTTER
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG CAMBRIA 43.54N 89.11W
09/13/2005 COLUMBIA WI TRAINED SPOTTER
1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.
0513 PM NON-TSTM WND GST FOX LAKE 43.57N 88.91W
09/13/2005 53 MPH DODGE WI TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0520 PM TSTM WND GST GREEN LAKE 43.84N 88.96W
09/13/2005 71 MPH GREEN LAKE WI EMERGENCY MNGR
POWERLINE AND TREE DAMAGE.
&&
GDAVISLocal storm report, Sep 13, 5:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST FOX LAKE 43.57N 88.91W
09/13/2005 53 MPH DODGE WI TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0525 PM TSTM WND DMG ELKHORN 42.67N 88.54W
09/13/2005 WALWORTH WI LAW ENFORCEMENT
TREE AND POWERLINE IN SCATTERED LOCATIONS ACROSS WESTERN
PORTIONS OF WALWORTH COUNTY.
&&
GDAVISLocal storm report, Sep 13, 5:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ELKHORN 42.67N 88.54W
09/13/2005 WALWORTH WI LAW ENFORCEMENT
TREE AND POWERLINE DAMAGE IN SCATTERED LOCATIONS ACROSS
WESTERN PORTIONS OF WALWORTH COUNTY.
&&
GDAVISLocal storm report, Sep 13, 5:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST DELAVAN 42.63N 88.63W
09/13/2005 70 MPH WALWORTH WI FIRE DEPT/RESCUE
20 TREES DOWN IN THE CITY OF DELAVAN.
0535 PM TSTM WND GST OAKFIELD 43.68N 88.55W
09/13/2005 45 MPH FOND DU LAC WI PUBLIC
&&
GDAVISLocal storm report, Sep 13, 5:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST FOND DU LAC 43.77N 88.45W
09/13/2005 60 MPH FOND DU LAC WI ASOS
0545 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
09/13/2005 46 MPH JEFFERSON WI OFFICIAL NWS OBS
MEASURED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE
IN SULLIVAN.
&&
GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 32 min |
| Sep 13, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 32 min |
| Sep 13, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 40 min |
| Sep 13, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 48 min |
| Sep 13, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 63 min |
| Sep 13, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 63 min |
| Sep 13, 5:28 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 13, 5:34 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan, Washington | 56 min |
| Sep 13, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 16 min |
| Sep 13, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 29 min |
| Sep 13, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 24 min |
| Sep 13, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.